Colorado, 2014Flash Flood and Hail in Colorado, May 22, 2014
May 22, 2014 · NWS BOU · 8 events in 4 counties and zones
A severe thunderstorm produced intense straight line winds in Larimer County. Over one thousand trees were blown down at the Bellair Campground near Red Feather Lakes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A severe thunderstorm produced intense straight line winds in Larimer County. Over one thousand trees were blown down at the Bellair Campground near Red Feather Lakes. The tree damage stretched across a 36-acre area. In addition, power lines were downed near Molly Lake Trailhead, approximately mile marker 4 on Larimer County Road 69, and fences and signs were damaged. As a result, the campground was evacuated and closed until further notice.
A severe thunderstorm Denver area produced nickel to quarter size hail in parts of Adams and Denver Counties. In Washington County, hail up to golfball size was observed. Locally heavy rainfall produced some minor street flooding in parts of metro Denver. The heavy rainfall produced localized flash flooding near Bennett in Adams County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at May 22, 12:59 PM MST, 21 minutes earlier.
Area forecast discussion, May 22, 12:59 PM MST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
159 PM MDT THU MAY 22 2014
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 159 PM MDT THU MAY 22 2014
SOUTHERLY FLOW ALOFT WILL PREVAIL TONIGHT AND FRIDAY AS AN UPPER
LEVEL LOW SPINS OVER THE DESERT SOUTHWEST. MOSTLY SUNNY SKIES THIS
MORNING ALLOWED THE AIRMASS TO HEAT UP QUICKLY TODAY WITH READINGS
CLIMBING INTO THE UPPER 60S TO LOWER 70S. CAPES ARE CURRENTLY 1500-
2000 ALONG THE FRONT RANGE...A LITTLE HIGHER NEAR DIA WHERE
YESTERDAY'S RAIN IS LIKELY KEEPING DEW POINTS UP AND ADDING TO THE
INSTABILITY. SCATTERED STORMS HAVE ALREADY FORMED ALONG THE EAST
SLOPES OF THE MOUNTAINS AND FOOTHILLS. THESE STORMS ARE MOVING NORTH-
NORTHEAST AROUND 15 MPH. EXPECT THE STORMS TO CONTINUE TO FORM AND
SPREAD NORTH AND EAST THROUGH THE LATE AFTERNOON AND EVENING HOURS.
MAIN THREATS WILL BE HEAVY RAIN...AND UP TO GOLF BALL SIZE HAIL.
HOWEVER ISOLATED STRONG WIND GUSTS OR A BRIEF TORNADO CAN'T BE
RULED OUT. THE CONVECTION IS EXPECTED TO BECOME AN MCS AS IT
SPREADS ACROSS THE EASTERN PLAINS THIS EVENING.
MODELS SHOWING A SHORT WAVE EMBEDDED IN THE SOUTHERLY FLOW ALOFT
WILL MOVE NORTH ACROSS EASTERN COLORADO LATE TONIGHT AND EARLY
FRIDAY. EXPECT THIS TO PRODUCE A SWATH OF RAIN AND MAYBE EMBEDDED
THUNDERSTORMS. WILL INCREASE POPS INTO THE 60-80 PERCENT RANGE FOR
THIS. ELSEWHERE...EXPECTED ISOLATED TO SCATTERED SHOWERS AND PERHAPS
A FEW WEAK THUNDERSTORMS LATE TONIGHT AND FRIDAY MORNING.
A SOUTHERLY DIFFLUENT FLOW ALOFT WILL CONTINUE FRIDAY. AIRMASS WILL
REMAIN QUITE MOIST WITH DEW POINTS IN THE UPPER 40S TO LOWER 50S.
PRECIPITABLE WATER VALUES WILL RANGE FROM 0.75 TO 1.00 INCH...WHICH
IS TWO STANDARD DEVIATIONS ABOVE NORMAL AND JUST SHY OF THE 99TH
PERCENTILE. EXPECT MORE CLOUDS EARLY FRIDAY...THIS WILL LIMIT
HEATING AND EXPECT HIGHS TO BE A FEW DEGREES COOLER WITH READINGS IN
THE MID 60S TO LOWER 70S. MID LEVEL WINDS FROM 500 TO 700MB WILL BE
LESS THAN 20S KNOTS...RESULTING IN WEAKER SHEAR. CAPES WILL BE LOWER
TOO...LESS THAN 1000 J/KG. SO THE SEVERE THREAT FRIDAY WILL BE
LOW...THOUGH AN ISOLATED STORM OR TWO COULD PRODUCE HAIL TO ONE
INCH. MORE OF A CONCERN WILL BE HEAVY RAIN FROM
THUNDERSTORMS...AND POSSIBLE FLOODING DUE TO THE SLOW STORM
MOVEMENT AND MOISTURE IN PLACE.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 159 PM MDT THU MAY 22 2014
MAIN WEATHER FEATURE CONTINUES TO CENTER AROUND THE LARGE UPPER
LOW WHICH WILL SLOWLY EJECT OUT OF THE DESERT SOUTHWEST THIS
WEEKEND. LONG RANGE MODELS ARE IN GENERAL AGREEMENT ON THE TRACK
FROM ARIZONA ON FRIDAY EVENING AND MOVING SLOWLY NORTHEAST INTO
CENTRAL COLORADO BY LATE SUNDAY. THERE IS SOME SLIGHT DIFFERENCE
BEYOND AS THE EUROPEAN SOLUTION IS A BIT FASTER IN MOVING THE LOW
INTO THE CENTRAL PLAINS LATE MONDAY WHILE GFS STILL HAS THE LOW
OVER SOUTHEAST COLORADO. MAIN CHANGE TO CURRENT FORECAST WAS TO
INCREASE CHANCES OF SHOWERS AND THUNDERSTORMS INTO MONDAY GIVEN
THE SLOW TRACK OF THE LOW AND POTENTIAL FOR MORE WRAP AROUND
MOISTURE AS THE LOW MOVES EAST. MAIN CONCERN AGAIN WILL BE FLOOD
POTENTIAL THROUGH THE WEEKEND AS MOISTURE CONTINUES TO GET
ADVECTED NORTHWARD AHEAD OF THE LOW. HIGH PW VALUES ALONG WITH
STORM TRAINING AND SLOW MOVEMENT WILL AID IN THE HEAVIER RAINFALL.
UPPER RIDGE WILL BUILD INTO THE REGION TUESDAY AND WEDNESDAY WITH
SOME DRYING OVER COLORADO. EXPECT MORE ISOLATED AFTERNOON/EVENING
COVERAGE OF STORMS THROUGH THIS PERIOD.
&&
.AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON)
ISSUED AT 159 PM MDT THU MAY 22 2014
THUNDERSTORMS HAVE FORMED OVER THE HIGHER TERRAIN WEST OF DENVER AND
WILL SPREAD EAST THROUGH THE AFTERNOON AND EVENING HOURS. BEST
CHANCE FOR THUNDERSTORMS AT KDEN WILL BE 21Z TO 01Z...THOUGH
THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS. MAIN
THREAT FOR STORMS WILL BE HEAVY RAIN AND HAIL. AN UPPER LEVEL
DISTURBANCE MAY BRING ANOTHER ROUND OF SHOWERS AND PERHAPS A
THUNDERSTORM LATE TONIGHT 05Z-09Z. BECAUSE OF ALL THE MOISTURE IN
THE AIR...LOW CLOUDS ARE LIKELY FRIDAY MORNING WITH CEILINGS OF
1000 FEET OR LOWER POSSIBLE. MORE STORMS ARE LIKEY AGAIN FRIDAY
AFTERNOON.
&&
.HYDROLOGY...
ISSUED AT 159 PM MDT THU MAY 22 2014
STORMS THIS AFTERNOON AND FRIDAY WILL BE SLOWER MOVING. THIS WILL
BRING A HIGHER POTENTIAL FOR HEAVY RAINFALL IN SOME AREAS WITH UP
TO 2 INCHES IN 45 MINUTES OR LESS. THE HEAVIEST RAINFALL WILL STAY
OVER THE PLAINS ALTHOUGH THERE WILL BE SOME SLOW MOVING TSTMS IN
THE FOOTHILLS WHICH COULD PRODUCE UP TO AN INCH OF RAIN IN 30
MINUTES IN A FEW LOCATIONS.
MAIN CONCERN THROUGH THIS WEEKEND WILL BE FLOODING POTENTIAL FROM
SLOW MOVING THUNDERSTORMS AND HIGH MOISTURE CONTENT IN THE
ATMOSPHERE. EXPECT RIVERS AND STREAMS TO CONTINUE TO RISE OVER THE
WEEKEND. AT LEAST HIGH TEMPERATURES WILL BE ON THE COOLER SIDE AND
HELP RETARD SNOW MELTING.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...MEIER
LONG TERM...ENTREKIN
AVIATION...MEIER
HYDROLOGY...MEIER/ENTREKIN
Hazardous weather outlook, May 22, 9:41 AM MST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1041 AM MDT THU MAY 22 2014
COZ030>051-231645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1041 AM MDT THU MAY 22 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE MOUNTAINS AND
FOOTHILLS BY MIDDAY WITH ADDITIONAL ACTIVITY WILL SPREAD EAST
OVER THE FRONT RANGE AND PALMER DIVIDE BY EARLY TO MID AFTERNOON.
A FEW OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON INTO THE
EARLY EVENING HOURS OVER NORTHEAST COLORADO. THE HIGHEST POTENTIAL
FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF A LINE FROM DENVER
TO AKRON. HAIL UP TO 1.5 INCHES IN DIAMETER ALONG WITH A FEW WIND
GUSTS TO 60 MPH WILL BE POSSIBLE. A FEW BRIEF TORNADOES COULD ALSO
OCCUR.
STORMS WILL BE SLOWER MOVING TODAY SO RAINFALL AMOUNTS UP TO 2
INCHES COULD OCCUR IN LESS THAN 45 MINUTES OVER NORTHEAST COLORADO
WHICH COULD LEAD TO SOME FLOODING. IN THE FOOTHILLS...A FEW
STORMS COULD PRODUCE UP TO AN INCH OF RAIN IN 45 MINUTES OR LESS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
EXPECT ANOTHER DAY OF SLOW MOVING THUNDERSTORMS FRIDAY. THERE WILL
BE LESS OF A THREAT OF SEVERE STRENGTH STORMS...HOWEVER SMALL HAIL
AND HEAVY RAIN MAY LEAD TO POTENTIAL MINOR FLOODING ISSUES.
SATURDAY WILL STILL HAVE A CHANCE FOR THUNDERSTORMS BUT WITH
SLIGHTLY LESS AVAILABLE MOISTURE. WRAP AROUND MOISTURE ON THE
BACKSIDE THE DEPARTING STORM SYSTEM WILL BRING ANOTHER SHOT OF
SHOWERS AND THUNDERSTORMS ON SUNDAY AND EARLY MONDAY BEFORE THINGS
DRY OUT AND WARM UP THROUGH WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED BY 2 PM THIS AFTERNOON ALONG
THE FRONT RANGE.
In the hours before
Special weather statement, May 22, 11:52 AM MST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1252 PM MDT THU MAY 22 2014
COZ033-035-221930-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/NORTHWEST
BOULDER COUNTIES ABOVE 9000 FEET CO-
1252 PM MDT THU MAY 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LARIMER COUNTY
UNTIL 130 PM MDT...
AT 1251 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHWEST OF RED FEATHER LAKES...OR 31 MILES SOUTH OF
LARAMIE...MOVING NORTHEAST AT 5 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
THE STORM MAY ALSO PRODUCE HEAVY RAINFALL.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
LARIMER COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT
THURSDAY EVENING FOR NORTHEAST COLORADO.
LAT...LON 4083 10575 4100 10567 4093 10542
TIME...MOT...LOC 1851Z 219DEG 4KT 4086 10565
BAKER
Special weather statement, May 22, 12:50 PM MST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
150 PM MDT THU MAY 22 2014
COZ033-035-222030-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/NORTHWEST
BOULDER COUNTIES ABOVE 9000 FEET CO-
150 PM MDT THU MAY 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LARIMER COUNTY
UNTIL 230 PM MDT...
AT 149 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RED FEATHER LAKES...OR 33 MILES SOUTH OF LARAMIE...MOVING EAST AT 5
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
STORM MAY ALSO PRODUCE HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
RED FEATHER LAKES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT
THURSDAY EVENING FOR NORTHEAST COLORADO.
LAT...LON 4063 10575 4067 10583 4094 10570 4086 10535
TIME...MOT...LOC 1949Z 249DEG 6KT 4082 10564
BAKER
Special weather statement, May 22, 1:17 PM MST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
217 PM MDT THU MAY 22 2014
COZ045-222100-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
217 PM MDT THU MAY 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ARAPAHOE AND
NORTHWESTERN ELBERT COUNTIES UNTIL 300 PM MDT...
AT 216 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF ARAPAHOE PARK...OR 26 MILES EAST OF DENVER...MOVING
NORTHEAST AT 5 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM MAY ALSO PRODUCE BRIEF INTENSE RAINFALL.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
ARAPAHOE AND NORTHWESTERN ELBERT COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT
THURSDAY EVENING FOR NORTHEAST COLORADO.
LAT...LON 3957 10449 3960 10450 3967 10450 3970 10447
3965 10437 3956 10437 3956 10447
TIME...MOT...LOC 2016Z 233DEG 6KT 3958 10450
BAKEREvent by event
6 hail, 1 thunderstorm wind, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Larimer
- When
- May 22, 1:20 PM MST
- Where
- Larimer County, 2.76 mi S of Red Feather Lakes to 2.83 mi SW of Red Feather Lakes
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.760, -105.580
Intense straight line winds downed power lines along county road 69. Over one thousand trees were downed near Red Feather Lakes.
Hail, Denver
- When
- May 22, 1:39 PM MST
- Where
- Denver County, 1.59 mi W of Denver
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.730, -104.960
Hail, Denver
- When
- May 22, 1:53 PM MST
- Where
- Denver County, 0.53 mi W of Denver
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.730, -104.940
Hail, Adams
- When
- May 22, 3:30 PM MST
- Where
- Adams County, 0.87 mi NE of Bennett
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.760, -104.420
Flash Flood, Adams
- When
- May 22, 3:54 PM MST to 6:10 PM MST
- Where
- Adams County, 0.87 mi SE of Bennett to 1.06 mi SE of Bennett
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Storm Chaser
- Coordinates
- 39.740, -104.420
A line of stationary thunderstorms produced flash flooding near Bennett. Over one foot of water was observed rushing over the junction of US 36 and Kiowa-Bennett Road.
Hail, Adams
- When
- May 22, 3:55 PM MST
- Where
- Adams County, 1.74 mi ENE of Bennett
- Measured
- 0.75 in hail
- Reported by
- Storm Chaser
- Coordinates
- 39.760, -104.400
Hail, Washington
- When
- May 22, 5:10 PM MST
- Where
- Washington County, 5.89 mi E of Arickaree
- Measured
- 1.75 in hail
- Reported by
- Storm Chaser
- Coordinates
- 39.690, -102.960
Hail, Washington
- When
- May 22, 6:29 PM MST
- Where
- Washington County, 1.58 mi E of Otis
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.150, -102.920
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in New York, May 22, 2014EF3 · 19 events
- Flash Flood and Hail in New Mexico, May 22, 20141 death · 1 injured · $20,000 · 1 in hail · 13 events
- Tornadoes and Hail in Virginia, May 22, 2014$295,000 · EF0 · 38 events
- Flash Flood and Hail in New York, May 22, 2014$1.5 million · 0.75 in hail · 3 events
- Tornado and Hail in Delaware, May 22, 20142 injured · $150,000 · EF1 · 9 events
- Hail and Damaging Wind in Wyoming, May 22, 2014$550,000 · 2.5 in hail · 5 events
- Flooding and Hail in Kansas, May 22 to 24, 2014$70,000 · 2 in hail · 11 events
- Hail in Pennsylvania, May 22, 20142.5 in hail · 31 events
- Hail in New York, May 22, 20141.75 in hail · 26 events
- Hail and Damaging Winds in Pennsylvania, May 22, 20142.5 in hail · 26 events
- Hail and Damaging Winds in Tennessee, May 22, 2014$19,000 · 1 in hail · 8 events
- Hail and Damaging Winds in Tennessee, May 22 to 23, 20141 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 515708, 515706, 515705, 515710, 524187, 515711, 515715, 515716.